# SDR C2XA05CL016

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 6,141 hours, 4,856 cycles
- Engine: Allsn AE3007A
- Engine time: 6,141 hours, 4,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 6,141 hours, 4,856 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT 2115 THE CREW REPORTED SMOKE IN CABIN AND FLIGHT DECK FROM PACKS.  THE AIRCRAFT RETURNED TO LGA AND MAINTENANCE PLACED PACK NR 1 ON MEL.  THE AIRCRAFT HEATING AND AIR CONDITIONING SYSTEM WAS TESTED THE NEXT DAY AND FOUND TO BE OPERATING CORRECTLY, AND THE SOURCE OF THE SMOKE WAS THE NR 1 ENGINE.  MAINTENANCE REPLACED THE NR 1 ENGINE AND THE OPERATIONAL CHECKS WERE GOOD WITH NO SMOKE OR FUMES DETECTED.
